# SDR SWAA2021082528294

- Difficulty date: February 19, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA. 500C+7' AND STA. 500C+11.5' 'Z' ANGLE HAS CORROSION AT THE SCREW HOLES WL 155 RBL 25. / WORK ACCOMPLISHED FOR THE REPAIR OF 'Z' ANGLE FROM STA 500A TO 500G +10'; IAW B737-800 SRM 53-00-53-2R-5 ON NRC Y179602.
